# SDR Y2PA97027

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON20C5
- Aircraft serial: 67
- Engine: Ge CF7002D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5001T39G29
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

YIP - NR 2 ENGINE FLAMED OUT WHILE CLIMBING THROUGH FL325.  ENGINE RELIT AT FL290, FLIGHT CONTINUED AT FL270.  NO EMERGENCY PROCEDURES WERE NECESSARY.  MAINTENANCE PERFORMED ENGINE RUN AND FOUND ENGINE NOT RESPONDING CORRECTLY TO THROTTLE MOVEMENT.  MAINTENANCE REMOVED AND REPLACED FCU AND FUEL PUMP WITH O/H UNITS IAW SEI 187.  MAINTENANCE PERFORMED ENGINE RUN, OPS CHECK AND LEAK CHECK IAW SEI 189.  NO DEFECTS NOTED.  THE AIRCRAFT WAS TEST FLOWN TO PERFORM ACCELERATION CHECK AT FL350.  THE AIRCRAFT PASSED CHECK AND WAS RETURN TO SERVICE.  (M)
